Title: J.P. Calbert, Toward the semantics of modality
Authors: Van Belle, William
Issue Date: 1978
Publisher: Nijhoff
Series Title: Leuvense Bijdragen: Tijdschrift voor Germaanse Filologie vol:67 pages:98-107
ISSN: 0024-1482
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Formal and Computational Linguistics (ComForT), Leuven

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.